# SDR SIMA20220104002

- Difficulty date: January 4, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 4,137 hours, 2,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT AT THE GATE AFTER PUSHBACK IN BWI GOT TRU 1 FAIL,FWD EBAY FAN FAIL, CENTER EBAY FAN FAIL THE BURNING ODOR IN COCKPIT-C/A-RET ITEM #3 ON LP 4825688 FOR CORRECTIVE ACTION ALS PREFORMED FIM 21-2000-810-801-A NO FAULTS FOUND PER TECH SUPPOERT WORKSCOPE
